Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Microgynon indigestion side effects

Premium Questions

doctor1 MD

I am taking Protonix do you know of side effects? If so what are they? Also trying to take CVs ... the heart problem I have. Also wondering if Gas X has a negative side effect. thank you . ...

doctor1 MD

After taking two (2) aspirin , my stomach, burned, indigestion , some nausea. Later chills, insomnia . Took anti acids, ate cooling foods, to no avail. Two days of these symptoms I question ...

doctor1 MD

Hi I am researching the possible drug interactions and/or side-effects of the following: Current ... to the suppression of HCl and stomach/pancreatic enzymes? Or maybe the long -term use of Isoptin ( rare-side-effect ...

doctor1 MD

beef sausage. where i get indigestion burbing heartburn and with beef sausage through up. i have had ...

doctor1 MD

My daughter has just swallowed 3 microgynon tablets ...

Public Forum Discussions

doctor1 MD

Hi, I have been experimenting with taking microgynon 30 back to back with no pill free weeks. It s been going fine with no ill effects. I finished my third pack in a row yesterday and was planning ...

doctor1 MD

I recently finished my period and started taking the microgynan pill again for around 3 days, however i forgot to take them and haven t taken a pill for 5 days now and i seem to be back on my period, but heavier and with more stomach aches? is...

doctor1 MD

and are experiencing side effects mainly consisting of weight gain and bouts of depression. Please help. I am a 20 year ...I am worried about taking Rigevidon after being on Microgynon 30 for 2 years. I am reading a great ...

doctor1 MD

I have been on extended release Nucynta 50mg every 6 hours for 4 days. The side effects of dizziness, nauzea, indigestion and confusion have been untolerable. I would like to stop and go back to my ...

doctor1 MD

, and can it also result in mild chest pain akin to indigestion? I am frankly terrified at the moment that this will lead to further problems etc and am not dealing with it very well. Any adivise re these side effects ...

doctor1 MD

I am taking Lansoprazole for acid reflux and indigestion, I would like to know the side effects from taking this medication. I have been having diarrhea that is watery for the past week, even if i ...

doctor1 MD

, different company could cause these dramatic side effects? Thanks ... swollen(water retention indigestion and just feel sluggish. (Trust me when I tell you... I know this pill ...

doctor1 MD

I have been on the Microgynon 30 pill for over two years now, i have started getting horrible pains in my stomach. I have been stupid and have been taking 2-3 packs without any break. I m worried that i ...

doctor1 MD

ive been on microgynon pill for nearly 2 months and taking it as i should be, i have got 4 days left till its suppose to finish and the past 4 days i have been feeling sick light headed and just ...

doctor1 MD

Started rigevidon pill and within 3 weeks recurrence of severe UTI which I used to get frequently whilst also being on microgynon. Is this possible? Its debilitating had for over 10 days now even ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.